# SDR UIEA2025120601335

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N761GT
- Make and model: Boeing 777F
- Aircraft serial: 69033
- Aircraft time: 3,262 hours, 411 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A/C FLASHLIGHT ON CAPT SIDE RETAINING CLIP BROKEN.  INSTALLED CAPT FLASHLIGHT TAMPER SHIELD SEAL AND CHECKED OK PER AMM 25-64-01/201.
